# SDR SWAA2014082531109

- Difficulty date: August 21, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 15,147 hours, 8,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT ENTRY DOOR EMER EXIT LIGHT LENS BROKEN.  R & R LIGHT ASSEMBLY IAW MM.
